MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/7/2024, it was reported by a sales representative via phone that an ar-3653tsp knotless 2.6 fibertak rc sp soft anchor shuttling suture would not go through the anchor and would not tension.The anchor remained in the patient, and the sutures were removed.The case was completed by opening another ar-3653tsp knotless 2.6 fibertak with a slight delay in the case.Nothing broke inside the patient.This was discovered during an achilles speedbridge repair procedure for a haglund removal on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging during insertion.

Brand Name
KL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19649028
Report Number1220246-2024-06540
Device Sequence Number7734216
Product Code MBI
UDI-Device Identifier00888867370067
UDI-Public00888867370067
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC W/ (BLU)FT & (W/BLK)#2 MTS
Device Catalogue NumberAR-3653TSP
Device Lot Number15191368
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown